# SDR USAA2014062700008

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 55,053 hours, 20,170 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESS AT 120 PSI.  SERVICED CREW O2 TO 1500 PSI IAW AMM CHAPTER 20-3512 & INSTALLED BOTTLE IAW AMM 35-11-41-0401.
